MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL; PROGRAMMABLE DIAGNOSTIC COMPUTER

ST. JUDE MEDICAL, INC. EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL; PROGRAMMABLE DIAGNOSTIC COMPUTER
Model Number 09-1462-0056
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During an atrial fibrillation ablation procedure a cancellation occurred due to an amplifier error.When the patient was in the operating room, the amplifier was displaying an alert along with an audible noise.The issue could not be resolved and the procedure was cancelled.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
One ep-workmate signal conditioning unit was received for evaluation.The ep-workmate scu powered on and successfully established communication with the test standard ep-workmate (dws) system as expected.A basic signal acquisition/quality test which included the surface ecg, baseline, amplitude and stimulus switching were performed and confirmed that the returned amplifier performed within the factory specifications.Communication test was run for several hours and no loss or interrupted communication was observed.The reported amplifier error and subsequent cancellation could not be confirmed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.

Brand Name
EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key8290135
Report Number2184149-2019-00012
Device Sequence Number2701469
Product Code DQK
UDI-Device Identifier05415067003126
UDI-Public05415067003126
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number09-1462-0056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/11/2019
Supplement Date Received by Manufacturer02/15/2019
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;